Thread: anyone who hass taken accutane
04-22-2003, 11:36 PM #1
anyone who hass taken accutane
im really not sure if this is the right place to post this but here it goes!
i am currently on acccutane (4months now) and all my zits are gone, but i have these red marks (i thinkthey r blemishes) where the zits used to be, i was just wondering if these are going to go away. so if anyone is familiar w/ accutane and/or acne and could help me, please do ! thanx
04-23-2003, 05:19 AM #2
my brother had them when his acne was cleared with accutane. they are scars left over from pimples, however are much more pronounced while u are on the drug than when you finish.
his skin has been clear now for a few years and i don't even notice that he used to have acne.
its just part of the treatment as you need to generate new layers of skin that don't show the previous condition. after a few weeks post treatment they should be gone, however the doctor could prescribe something like retin-a to get rid of the redness and smooth out the skin. best of luck.
03-15-2006, 04:13 PM #3New Member
- Join Date
- Mar 2006
hey man, I just got off accutane not too long ago and yeah I did experience scaring (red marks). Buy some tea tree oil, trust me this really helps with the scaring, your face will heal in no time. There not expensive, but usually you have to go to a natural health store, sometimes they have them in regular pharmacies though. cheers.
03-15-2006, 06:35 PM #4
Yeah they will fade starting from 6 months from your last dosage.
03-15-2006, 06:40 PM #5
i personally hated it got sunburnt very easily and dried me out and i still have reoccuring acne nothing like it was not even close so if you can take the sides i guess it would be worth it but i am very light skinned and it was baseball season so i hated it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)